Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The initial value problem for a stretched string

Authors: J. M. Greenberg and S. C. Hu
Journal: Quart. Appl. Math. 38 (1980), 289-311
MSC: Primary 35C99; Secondary 73K05
DOI: https://doi.org/10.1090/qam/592197
MathSciNet review: 592197
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35C99, 73K05

Retrieve articles in all journals with MSC: 35C99, 73K05

Additional Information

DOI: https://doi.org/10.1090/qam/592197
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society